# SDR UIEA2013121100592

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,840 hours, 605 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW MDDR 44825 LT WINDSHIELD WIPER DEPLOYED HALFWAY OF WINDOW WITH SWITCH IN OFF POSITION.  IAW AMM 30-42-00-825-013 ADJUSTMENT ON THE WINDSHIELD WIPER SYS & ADJUSTED SWITCH COND BACK TO NORMAL, MDDR CLEARED.
